By Topic

Application of frequency dependent Lyapunov equation of 2-dimensional problems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Tzafestas, S. ; Dept. of Electr. Eng., Nat. Tech. Univ. of Athens, Greece ; Theodorou, N.

The application of the frequency dependent Lyapunov equation to the study of some problems in 2-dimensional discrete systems is examined. The stability of 2-dimensional discrete systems is first considered, and a new method for the evaluation of 2-dimensional complex integrals is then presented.

Published in:

Control Theory and Applications, IEE Proceedings -  (Volume:139 ,  Issue: 2 )